On subspaces of analytic functions invariant with respect to a shift
Izvestiya. Mathematics, Tome 6 (1972) no. 6, pp. 1251-1264 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

Closed ideals of the algebra of entire functions of exponential type are considered. The results obtained are applied to the study of subspaces of analytic functions in the half space $\pi_1=\{(z_1,\dots,z_n)\in\mathbf C^n:\operatorname{Im}z_1>0\}$ which are invariant with respect to a shift.
@article{IM2_1972_6_6_a3,
     author = {V. V. Napalkov},
     title = {On subspaces of analytic functions invariant with respect to a~shift},
     journal = {Izvestiya. Mathematics},
     pages = {1251--1264},
     year = {1972},
     volume = {6},
     number = {6},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/IM2_1972_6_6_a3/}
}
TY  - JOUR
AU  - V. V. Napalkov
TI  - On subspaces of analytic functions invariant with respect to a shift
JO  - Izvestiya. Mathematics
PY  - 1972
SP  - 1251
EP  - 1264
VL  - 6
IS  - 6
UR  - http://geodesic.mathdoc.fr/item/IM2_1972_6_6_a3/
LA  - en
ID  - IM2_1972_6_6_a3
ER  - 
%0 Journal Article
%A V. V. Napalkov
%T On subspaces of analytic functions invariant with respect to a shift
%J Izvestiya. Mathematics
%D 1972
%P 1251-1264
%V 6
%N 6
%U http://geodesic.mathdoc.fr/item/IM2_1972_6_6_a3/
%G en
%F IM2_1972_6_6_a3
V. V. Napalkov. On subspaces of analytic functions invariant with respect to a shift. Izvestiya. Mathematics, Tome 6 (1972) no. 6, pp. 1251-1264. http://geodesic.mathdoc.fr/item/IM2_1972_6_6_a3/

[1] Vladimirov V. S., Metody teorii funktsii mnogikh kompleksnykh peremennykh, Fizmatgiz, M., 1964 | MR

[2] Fuks B. A., Vvedenie v teoriyu analiticheskikh funktsii mnogikh kompleksnykh peremennykh, Fizmatgiz, M., 1962 | MR

[3] Ehrenpreis L., “Mean periodic function”, Amer. J. Math., 77:2 (1955), 293–326 | DOI | MR

[4] Krasichkov I. F., “O zamknutykh idealakh v lokalno-vypuklykh algebrakh tselykh funktsii”, Izv. AN SSSR. Ser. matem., 31 (1967), 37–60 | Zbl

[5] Schwartz L., “Theorie generale des fonctions moyenne-periodique”, Ann. Math., 48:4 (1947), 857–929 | DOI | MR | Zbl

[6] Malgrange B., “Existence et approximation des solution des equations aux derivees partielles et des equations de convolution”, Ann. Inst. Fourier, 6 (1956), 271–355 | MR | Zbl

[7] Khermander L., Vvedenie v teoriyu funktsii neskolkikh kompleksnykh peremennykh, Mir, M., 1968 | MR

[8] Krasichkov I. F., “Odnorodnoe uravnenie tipa svertki na vypuklykh oblastyakh”, Dokl. AN SSSR, 197:1 (1971), 29–31 | Zbl

[9] Leontev A. F., “O summirovanii ryada Dirikhle s kompleksnymi pokazatelyami i ego primenenii”, Tr. Matem. in-ta im. V. A. Steklova AN SSSR, SKhII, 1971, 300–326 | MR

[10] Ehrenpreis L., “Analytically uniform spaces and some applications”, Trans. Amer. Math. Soc., 101:1 (1961), 52–74 | DOI | MR | Zbl

[11] Edvards R., Funktsionalnyi analiz, Mir, M., 1969